Discussions By Condition: Heart conditions

weird fluttering in chest someone help

Posted In: Heart conditions 1 Replies
  • Posted By: Anonymous
  • April 7, 2009
  • 04:15 AM

okay this has recently started up for me and it is usually accompanied by headaches and sometimes it feels a little difficult to breathe. I had acid reflux and I have been taking aciphex for it I don't know if this could be a side effect of the medicine. My heart on occasion gets this weird flutter that comes and goes, but it's been happening more recently. I had a endoscopy a couple days ago could it be the cause of these symptoms?

Reply Flag this Discussion

1 Replies:

  • okay this has recently started up for me and it is usually accompanied by headaches and sometimes it feels a little difficult to breathe. I had acid reflux and I have been taking aciphex for it I don't know if this could be a side effect of the medicine. My heart on occasion gets this weird flutter that comes and goes, but it's been happening more recently. I had a endoscopy a couple days ago could it be the cause of these symptoms?Go to the chiropractor if you have never been. It stopped my "heart flutters". Also start taking calcium magnesium supplements. If you are calcium deficient it could cause heart issues. Hope this helps :)
    Anonymous 42789 Replies
    • October 15, 2009
    • 04:27 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.